# SDR AALA202205107503

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A300*
- Aircraft serial: 6543
- Aircraft time: 22,865 hours, 8,951 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI210501
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Part time: 22,864 hours, 8,951 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT FAULT WHILE EXTENDING FLAPS 1 ON APPROACH TO PDX. DECLARED AN EMERGENCY AND LANDED SAFELY. REPLACED RIGHT WING TRACK 11 SLAT TYPE B ACTUATOR PER AMM 27-84-49. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
